We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Mapap (Acetaminophen) 500 mg Capsules  - 100 Count Bottle

    Product ID: 700719

    Mapap (Acetaminophen) 500 mg Capsules - 100 Count Bottle

    Generic Equivalent To Tylenol Extra Strength Capsules

    Price: Select Quantity Below

    In Stock
    - Select Quantity (Bottles) -
    1  Bottle
    $7.08
    Select
    2  Bottles
    $13.16
    Select
    3  Bottles
    $19.24
    Select
    Custom Bottle Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Aspirin free
    • Temporarily reduces fever
    • Provides relief from headache, back ache, muscle aches, menstrual cramps, tooth aches, arthritis, and flu symptoms

    Active Ingredient

    Acetaminophen 500mg.........Pain reliever


    Uses

    Temporarily relieves minor aches and pains due to:

    - headache

    - backache

    - menstrual cramps

    - muscular aches

    - arthritis

    - toothache

    - temporarily reduces fever


    Warnings

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use:

    with any other product containing acetaminophen

    Stop use and ask a doctor if:

    - new symptoms occur

    - redness or swelling is present

    - pain gets worse or lasts more than 10 days

    - fever gets worse or lasts more than 3 days

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children.

    Overdose Warning:

    Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Directions

    Do not take more than directed (see overdose warning)

    Adults and children 12 years and over:

    Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.

    Children under 12 years: Do not use


    Other Information

    USE ONLY IF INNER FOIL SEAL IS NOT BROKEN OR MISSING

    Store at room temperature between 20° and 25°C (68° and 77°F).

    Use by expiration date printed on package.

    Keep product in carton for better identification until used.


    Inactive Ingredients

    Calcium sulphate, croscarmellose sodium, hydroxypropyl cellulose, lactose, magnesium stearate


    Questions?

    Please direct all inquiries about this product to (800) 616-2471 or visit www.majorpharmaceuticals.com


    Healthcare savings, delivered

    Our Happy Customers

    • “I was skeptical of healthwarehouse.com after dealing with Canadian pharmacies for years. I feel I have now found the pharmacy I am going to use for the rest of my life. I received a package from Kentucky! For the first tim...”

      Steven T. 

    • “the best, legal USA source for prescription drugs.! bar none. I'm paying $2200/yr for wifes med's.now it is 1/3rd that! no simple words, can express our true gratidude ! I made sure to filled out the form, with accurate co...”

      Iris H. 

    • “You guys are great. Once a customer learns what you require, getting prescriptions is simple. Sure beats the wal mart hassle and wait in line. And your prices are very close to theirs.”

      Bil T. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy